Peripheral neuropathy on imatinib treatment for chronic myeloid leukaemia: Suspected adverse drug interaction with amlodipine

Research output: Contribution to journalLetter

5 Citations (Scopus)
LanguageEnglish
Number of pages1
JournalInternal Medicine Journal
Volume39
Issue number10
DOIs
Publication statusPublished - 1 Oct 2009

ASJC Scopus subject areas

  • Internal Medicine

Cite this

@article{e646ae750359488e93e6fb029e6ad96a,
title = "Peripheral neuropathy on imatinib treatment for chronic myeloid leukaemia: Suspected adverse drug interaction with amlodipine",
author = "David Ross",
year = "2009",
month = "10",
day = "1",
doi = "10.1111/j.1445-5994.2009.02028.x",
language = "English",
volume = "39",
journal = "Australian and New Zealand Journal of Medicine",
issn = "1444-0903",
publisher = "Wiley-Blackwell",
number = "10",

}

TY - JOUR

T1 - Peripheral neuropathy on imatinib treatment for chronic myeloid leukaemia

T2 - Australian and New Zealand Journal of Medicine

AU - Ross, David

PY - 2009/10/1

Y1 - 2009/10/1

UR - http://www.scopus.com/inward/record.url?scp=70350093711&partnerID=8YFLogxK

U2 - 10.1111/j.1445-5994.2009.02028.x

DO - 10.1111/j.1445-5994.2009.02028.x

M3 - Letter

VL - 39

JO - Australian and New Zealand Journal of Medicine

JF - Australian and New Zealand Journal of Medicine

SN - 1444-0903

IS - 10

ER -